# SDR SWAA2022030805865

- Difficulty date: April 24, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE FOUND @ STA 907 +19 INCHES; ABOVE STR 20L. / REPAIR ACCOMPLISHED IAW EA 1-753-34715.
